# SDR AALA202104199037

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 32,479 hours, 13,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FRAME CENTERING GUIDE LOWER RUB PAD WORN. REMOVED AND REPLACED RUB PAD IAW B737-800 SRM 51-40-02.
